# SDR UIEA200400192

- Difficulty date: November 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B8904938
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, THE BULKHEAD UPPER ASSY FORWARD ANGLE FRAME OF THE NR 2 PYLON LT AND RT SIDE WERE FOUND CRACKED.  FABRICATED AND INSTALLED REPAIR ANGLES ON THE FORWARD AND AFT FRAMES IN THE REPAIR AREA.  INSTALLED THE REPAIR ANGLES BY PICKING-UP ALL EXISTING FASTENER LOCATIONS AFFECTED BY THE REPAIR PARTS WITH LOCK FASTENERS.  CONDUCT REPEAT DETAILED VISUAL INSPECTION OF THE FORWARD FRAMES AT THE REPAIRS AND ADJACENT CHORD AREA EVERY C-CHECK OR 18 MONTHS WHICHEVER IS FIRST, FOR CRACK, LOOSE FASTENERS AND DAMAGE.  EO TO BE ISSUED TO ACCOMPLISH INSPECTION AT 18 MONTH INTERVALS OR C-CHECK WHICH EVER IS FIRST.
